# SDR SIMA200124701

- Difficulty date: September 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 163500109
- Part serial: 965
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3766 - CAPTAIN'S WINDSHIELD SHATTERED IN FLIGHT.  EMERGENCY WAS DECLARED.  CAPTAINS WINDSHIELD WAS REMOVED AND REPLACED.  (M)
